MAUDE Adverse Event Report: BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE; FILLER, BONE VOID, SYNTHETIC PEPTIDE

BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE; FILLER, BONE VOID, SYNTHETIC PEPTIDE
Model Number K30003010
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the package had a 1.5cc vial instead of the 3cc vial.The product was difficult to mix because of the ration of liquid to bbtcp.The surgeon was able to inject at the site with no patient complications reported.There was no backup kit available.No impact to patient, just less product used than planned.No delay.

Brand Name
AUGMENT INJECTABLE
Common Device Name
FILLER, BONE VOID, SYNTHETIC PEPTIDE
Manufacturer (Section D)
BIOMIMETIC THERAPEUTICS, LLC
389 nichol mill lane
franklin TN 37067
MDR Report Key11886004
Report Number3003897776-2021-00002
Device Sequence Number3710579
Product Code NOX
UDI-Device Identifier10859477002140
UDI-Public10859477002140
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P100006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberK30003010
Device Catalogue NumberK30003010
Device Lot Number1706343
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1